# SDR ZW0A0100901

- Difficulty date: April 27, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- Aircraft time: 83,423 hours, 89,331 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE LEFT LANDING GEAR INBD WHEEL RIM FAILED.  SOME METAL SEPARATED AND THE TIRE ROLLED OFF THE RIM DAMAGING SOME AREAS OF THE GEAR INCLUDING THE GEAR WIRE HARNESS.  CHECK-C 1-20-01 STL.
